# SDR FDEA201009253709

- Difficulty date: September 25, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777
- Aircraft serial: 37725
- Aircraft time: 63 hours, 28 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EPAS BATTERY PACK TEST LIGHT IS NOT BLINKING GREEN AS REQUIRED.  REMOVED R1 EPAS BATTERY PACK AND REPLACED INTERNAL BACKUP BATTERIES IAW AMM 52-11-20-4.
